# SDR HNAA2022020700060

- Difficulty date: December 31, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 42,056 hours, 38,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E894621 - THE LH CENTER SEAT TRACK #3 HAS EVIDENCE OF CORROSION ON SEVERAL SPOTS ALONG ITS ENTIRE LENGTH .... REMOVED AND REPLACED THE LH CENTER SEAT TRACK #3 IAW EMB 145 AMM 53-01-06.
